# SDR QXEA2014092400804

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 2,077 hours, 2,204 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE ADAPTER HEAT 2 CAUTION DURING CRUISE.  TRIPPED CIRCUIT BREAKER. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  RESET INTK LIP HEATER ENG 2 CIRCUIT BREAKER IAW GPM 9.2.   ERASED DATA FROM CDS ICE PROTECTION SYS IAW AMM TASK 45-00-30-743-802.  COMPLIED WITH OPERATION TEST OF THE ENG AIR INTAKE ANTI ICING ON NR 2 ENG IAW AMM TASK 30-21-00-710-801.  OPS TEST GOOD, NO FAULTS NOTED IN CDS AND CIRCUIT BREAKER REMAINED SET.
